RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 5, Pages 1054–1056 (Mi smj2696)  

On congruences of $m$-groups. II

A. V. Zenkov

Altai State Agricultural University, Barnaul, Russia

Abstract: We give a description for the structure of the congruence set of an arbitrary $m$-group.

Keywords: $m$-group, $m$-transitive representation, congruence.

DOI: https://doi.org/10.17377/smzh.2015.56.506

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:5, 841–843

Bibliographic databases:

UDC: 512.545
Received: 08.12.2014

Citation: A. V. Zenkov, “On congruences of $m$-groups. II”, Sibirsk. Mat. Zh., 56:5 (2015), 1054–1056; Siberian Math. J., 56:5 (2015), 841–843

Citation in format AMSBIB
\Bibitem{Zen15}
\by A.~V.~Zenkov
\paper On congruences of $m$-groups.~II
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 5
\pages 1054--1056
\mathnet{http://mi.mathnet.ru/smj2696}
\crossref{https://doi.org/10.17377/smzh.2015.56.506}
\elib{http://elibrary.ru/item.asp?id=24817495}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 5
\pages 841--843
\crossref{https://doi.org/10.1134/S0037446615050067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363722400006}
\elib{http://elibrary.ru/item.asp?id=24963125}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944901761}


Linking options:
  • http://mi.mathnet.ru/eng/smj2696
  • http://mi.mathnet.ru/eng/smj/v56/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:132
    Full text:46
    References:29
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020